Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Orthogonality properties of $C$-fractions


Author: Evelyn Frank
Journal: Bull. Amer. Math. Soc. 55 (1949), 384-390
DOI: https://doi.org/10.1090/S0002-9904-1949-09218-2
MathSciNet review: 0030020
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. B. Christoffel, Über die Gaussische Quadratur und eine Verallgemeinerung derselben, J. Reine Angew. Math. vol. 55 (1858) pp. 61-82.
  • 2. G. Darboux, Mémoire sur l'approximation des fonctions de très grande nombres J. Math. Pures Appl. (3) vol. 4 (1878) pp. 377-416.
  • 3. E. Frank, Corresponding type continued fractions. Amer. J. Math. vol. 68 (1946) pp. 89-108. MR 15533
  • 4. J. Geronimus, On polynomials orthogonal with regard to a given sequence of numbers, Zapiski Kharkivs'kogo Matematichnogo Tovaristva ta Ukrains'kogo Institutu Matematichnikh Nauk (4) vol. 17 (1940) pp. 3-18. MR 4339
  • 5. O. Perron, Die Lehre von den Kettenbrüchen, Leipzig, Teubner, 1929.
  • 6. T. J. Stieltjes, Oeuvres, vol. 2, Groningen, Noordhoff, 1918.
  • 7. H. S. Wall, Note on the expansion of a power series into a continued fraction, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 97-105. MR 11341


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09218-2

American Mathematical Society